# SDR YENA2023060800595

- Difficulty date: June 8, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N570JB
- Make and model: Airbus A320-232
- Aircraft serial: 02099
- Aircraft time: 74,146 hours, 26,514 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: RUDDER TRIM SWITCH CONTROL REQUIRES REPLACEMENT PER JETBLUE REQUEST; C/W PER STS WO#W003031 NRN W003031119. NO DEFECTS NOTED.
